# SDR USAA2013012500016

- Difficulty date: November 30, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111T3000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CENTER WING UPPER SKIN AT BS 955, RBL 4.  REPAIRED CENTER WING UPPER SKIN AT BS 955, RBL4 IAW EA 504597A.
